# SDR LR7A2011041900179

- Difficulty date: April 11, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 34,834 hours, 14,994 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 3412349R
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK, FOUND RT OTBD TO INBD WING T/E UPPER ATTACH ANGLE WITH MULTIPLE CRACKS AT OWS0.  REPAIR ACCOMPLISHED BY REPLACING FORMER IAW SMP583, CHAP 51-60 & 51-70.
